RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 3, Pages 453–484 (Mi izv3227)  

This article is cited in 2 scientific papers (total in 2 papers)

The structure of $j$-algebras

I. I. Pyatetskii-Shapiro


Full text: PDF file (2646 kB)

Bibliographic databases:
Received: 17.11.1960

Citation: I. I. Pyatetskii-Shapiro, “The structure of $j$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962), 453–484

Citation in format AMSBIB
\Bibitem{Pya62}
\by I.~I.~Pyatetskii-Shapiro
\paper The structure of $j$-algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 3
\pages 453--484
\mathnet{http://mi.mathnet.ru/izv3227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=141142}
\zmath{https://zbmath.org/?q=an:0174.13101|0109.05601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3227
  • http://mi.mathnet.ru/eng/izv/v26/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Alekseevskii, “Classification of quaternionic spaces with a transitive solvable group of motions”, Math. USSR-Izv., 9:2 (1975), 297–339  mathnet  crossref  mathscinet  zmath
    2. E. V. Nikitenko, Yu. G. Nikonorov, “Six-Dimensional Einstein Solvmanifolds”, Siberian Adv. Math., 16:1 (2006), 66–112  mathnet  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:157
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019